Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Breathlessness when walking. Taking Xagrid, Ameride and Allopurinol for thrombocytopenia

I m breathless I have been seen by cardiologist and lung specialist all tests show nothing ( cat thorax , endurance,etc) I have essential thrombocytemia and take Xagrid 2 daily Ameride Pravastatina and Alopurinol I have approx one and half hours walking with slight breathless but walking uphill or dancing leaves me completely exhausted in a very short time thans
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query
i can feel your concerns
i advise to check your sugar levels and haemoglobinlevels

Improve your diet.add fresh fruits and vegetables to diet and avoid junk food and soft drinks

drink lot of water

add iron supplements if haemoglobin is low

continue taking medications for essential thrombocythemia and moniter your platelet count

wishing you good health
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor